Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Taking K glim for diabetes. Severe pain in the leg while lying down. Why?

I am diabetic for past 10 years,and taking K glim M-1 mg twice a day.Now Dr.suggested me totake Losacar-25and clopitab75.Recently I am having severe ache in my left leg(totally)only when I lie down.and walk up even a slight slope..Can you tell me why?I am very active person 5 3 and 54 kgs,with no extra fat on my body.I am 48,female.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Aug 2012
Hi Lathika,

Thank you for the query here. The pain in leg which comes at rest is typically due to diabetic neuropathy. Please check with your doctor the status of your feet and nerve conduction if required. Otherwise taking tablet Gabapentin in appropriate doses and frequency will reduce this kind of pain.
Other reasons can be sciatica which happens in leg in certain position like walking on slope or lying down. Your doctor will be able to figure out whether the pain is neuropathic in nature or due to Neuronal problem like sciatica and in both the cases gabantin will work fine.
I hope you for your answer. Take care.
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor